# SDR AALA201601059006

- Difficulty date: December 21, 2015
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 47,494 hours, 27,055 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725130000200
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  LT WING FUEL ACCESS PANEL 540JB WORN AT SEVERAL COUNTERSINK FASTENER HOLES.  REPLACED ACCESS PANEL 540JB IAW TASK CARD 26C54057007.
